MathSciNet Relay Station
MathSciNet bibliographic data
MR1808915 (2002a:60101) 60H15 (60G60)
Angulo, J. M.; Ruiz-Medina, M. D.; Anh, V. V.; Grecksch, W. Fractional diffusion and fractional heat equation. Adv. in Appl. Probab. 32 (2000), no. 4, 1077–1099.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement